Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone, I'm a newby and was just diagnosed with type 1. My doctor has me on 12 units of levemir along with my evening novorapid around 7pm. My BG levels began to come down during the am hours but for the past few days my mid-morning BG is averaging around 4. This time is about 3 hours after I have eaten breakfast and taking my morning insulin. Two nights ago I gut up around 2 in the morning and my BG was a little over 3. It sounds to me that I might need to lower my levemir dose in the evening. After I eat (2 hours later) my GB runs between th 6 to 9 level. Does anyone have any suggestion about this. Thanks.

Loading...

I suggest that you lower your morning novorapid somewhat and lower your levemir maybe by 2 units but you need to talk with your doctor before you do this given that you are very new at this. You could end up with some serious swings. I'm currently on 10 units at bedtime. I seem to be very close to 4 for my fasting BG but my doctor says I'm okay but I have to be very careful to watch for hypos. I think you might want to get your basal correct first and get it around 6 at fasting and the adjust the other. It takes time to adjust your doses correctly and you're just starting out. Your doctor starts you out with something and then you generally have to change it. It's just a starting place. The one thing I would suggest is that you learn how to count carbs that way you will make adjustments that are exact for each meal that you have during the day. It will take a little time to get a handle on that but when you do you will be able to mange your BG easily. I hope this was somewhat helpful. I know it's difficult in the beginning. I wish you the best.

Reply

Loading...